# SDR SWAA2023030695999

- Difficulty date: January 27, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Debonded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD SLIDE PACK SEAL IS DISBONDED<[01] RE-BONDED ASD SLIDE PACK SEAL PER SOPM 20-50-12;[02] VERIFIED CORRECTIVE ACTION #1
